# SDR CALA2018012000261

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 32,337 hours, 10,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT EXTERNAL EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE LAMPS  IAW 33-51-04-960-801. OPS CHECKED GOOD.
